G. Alessandrini, E. Beretta, E. Rosset, and &. S. Vessella, Optimal stability for inverse elliptic boundary value problems with unknown boundaries, Ann. Scuola Norm. Sup. Pisa Cl. Sci, issue.4, pp.755-806, 2000.

C. Alvarez, C. Conca, L. Friz, O. &. Kavian, and . Ortega, Identification of immersed obstacles via boundary measurements, Inverse Problems, vol.21, issue.5, pp.1531-1552, 2005.

S. Andrieux, A. Ben-abda, and &. M. Jaou, On some inverse geometrical problems, Partial differential equation methods in control and shape analysis, vol.188, pp.11-27, 1997.

K. J. Arrow, L. Hurwicz, and &. , Uzawa -Studies in linear and non-linear programming, With contributions by, Studies in the Social Sciences, vol.II, 1958.

M. Badra, F. Caubet, and &. Dambrine, Detecting an obstacle immersed in a fluid by shape optimization methods, Math. Models Methods Appl. Sci, vol.21, issue.10, pp.2069-2101, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00583469

J. A. Bello, E. Fernández-cara, J. Lemoine, and &. J. Simon, The differentiability of the drag with respect to the variations of a Lipschitz domain in a Navier-Stokes flow, SIAM J. Control Optim, vol.35, issue.2, pp.626-640, 1997.

F. Ben-belgacem and &. S. Kaber, On the Dirichlet boundary controllability of the one-dimensional heat equation: semi-analytical calculations and ill-posedness degree, Inverse Problems, vol.27, issue.5, p.19, 2011.

F. Boyer, F. Hubert, and &. Rousseau, Uniform controllability properties for space/time-discretized parabolic equations, Numer. Math, vol.118, issue.4, pp.601-661, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00429197

B. Canuto-&-o.-kavian, Determining coefficients in a class of heat equations via boundary measurements, SIAM J. Math. Anal, vol.32, issue.5, pp.963-986, 2001.

C. Carthel, R. Glowinski, and &. Lions, On exact and approximate boundary controllabilities for the heat equation: a numerical approach, J. Optim. Theory Appl, vol.82, issue.3, pp.429-484, 1994.

A. , Bermúdez de Castro -Continuum thermomechanics, Progress in Mathematical Physics, vol.43, 2005.

N. Cindea, E. Fernández-cara, and &. A. Münch, Numerical null controllability of the wave equation with a primal approach: convergence results, 2013.

N. Cindea, E. Fernández-cara, A. Münch, and &. Souza, On the numerical null controllability of the Stokes and Navier-Stokes systems, 2013.

C. Conca, E. L. Schwindt, and &. Takahashi, On the identifiability of a rigid body moving in a stationary viscous fluid, Inverse Problems, vol.28, issue.1, p.22, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00801908

J. Coron, On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions, ESAIM Contrôle Optim. Calc. Var, vol.1, pp.35-75, 1995.

, On the controllability of 2-D incompressible perfect fluids, J. Math. Pures Appl, issue.9, pp.155-188, 1996.

J. V. Coron-&-a and . Fursikov, Global exact controllability of the 2D Navier-Stokes equations on a manifold without boundary, Russian J. Math. Phys, vol.4, issue.4, pp.429-448, 1996.

A. Doubova, E. Fernández-cara, M. González-burgos, and &. J. Ortega, A geometric inverse problem for the Boussinesq system, Discrete Contin. Dyn. Syst. Ser. B, vol.6, issue.6, pp.1213-1238, 2006.

A. Doubova, E. Fernández-cara, and &. J. Ortega, On the identification of a single body immersed in a Navier-Stokes fluid, European J. Appl. Math, vol.18, issue.1, pp.57-80, 2007.

S. Ervedoza and &. Valein, On the observability of abstract timediscrete linear parabolic equations, Rev. Mat. Complut, vol.23, issue.1, pp.163-190, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00599624

L. Euler, General laws of the motion of fluids, Izv. Ross. Akad. Nauk Mekh. Zhidk. Gaza, issue.6, pp.26-54, 1999.

C. Fabre, Uniqueness results for Stokes equations and their consequences in linear and nonlinear control problems, /96), vol.1, pp.267-302, 1995.

E. Fernández-cara, S. Guerrero, O. Y. Imanuvilov, and &. Puel, Local exact controllability of the Navier-Stokes system, J. Math. Pures Appl, issue.9, pp.1501-1542, 2004.

, Some controllability results for the N -dimensional Navier-Stokes and Boussinesq systems with N ? 1 scalar controls, SIAM J. Control Optim, vol.45, issue.1, pp.146-173, 2006.

E. Fernández-cara and &. A. Münch, Numerical null controllability of semi-linear 1-D heat equations: fixed point, least squares and Newton methods, Math. Control Relat. Fields, vol.2, issue.3, pp.217-246, 2012.

, Strong convergent approximations of null controls for the 1D heat equation, SeMA Journal, vol.61, issue.1, pp.49-78, 2013.

A. Fowler--mathematical-geoscience, Interdisciplinary Applied Mathematics, vol.36, 2011.

A. V. Fursikov, Exact controllability and feedback stabilization from a boundary for the Navier-Stokes equations, Control of fluid flow, vol.330, pp.173-188, 2006.

A. V. Fursikov, M. Gunzburger, L. S. Hou, and &. S. Manservisi, Optimal control problems for the Navier-Stokes equations, Lectures on applied mathematics, pp.143-155, 1999.

A. V. Fursikov-&-o and . Imanuilov, Exact controllability of the Navier-Stokes and Boussinesq equations, Uspekhi Mat. Nauk, vol.54, issue.3, pp.93-146, 1999.

A. V. Fursikov-&-o, Imanuvilov -Controllability of evolution equations, Lecture Notes Series, vol.34, 1996.

O. Glass and &. Horsin, Approximate Lagrangian controllability for the 2-D Euler equation. Application to the control of the shape of vortex patches, J. Math. Pures Appl, issue.9, pp.61-90, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00660790

, Prescribing the Motion of a Set of Particles in a Three-Dimensional Perfect Fluid, SIAM J. Control Optim, vol.50, issue.5, pp.2726-2742, 2012.

R. Glowinski, Numerical methods for nonlinear variational problems, Scientific Computation, 2008.

R. Glowinski and J. , Lions & J. He -Exact and approximate controllability for distributed parameter systems, Encyclopedia of Mathematics and its Applications, vol.117, 2008.

M. González-burgos, S. Guerrero, and &. Puel, Local exact controllability to the trajectories of the Boussinesq system via a fictitious control on the divergence equation, Commun. Pure Appl. Anal, vol.8, issue.1, pp.311-333, 2009.

M. D. Gunzburger, Perspectives in flow control and optimization, Society for Industrial and Applied Mathematics (SIAM), vol.5, 2003.

M. Hinze and &. Kunisch, Second order methods for optimal control of time-dependent fluid flow, SIAM J. Control Optim, vol.40, issue.3, pp.925-946, 2001.

T. Horsin, Application of the exact null controllability of the heat equation to moving sets, C. R. Math. Acad. Sci. Paris, vol.342, issue.11, pp.849-852, 2006.

, Local exact Lagrangian controllability of the Burgers viscous equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol.25, issue.2, pp.219-230, 2008.

O. Y. Imanuvilov, Remarks on exact controllability for the Navier-Stokes equations, ESAIM Control Optim. Calc. Var, vol.6, pp.39-72, 2001.

V. Isakov, Inverse problems for partial differential equations, second éd, Applied Mathematical Sciences, vol.127, 2006.

H. Kasumba and &. Kunisch, On free surface PDE constrained shape optimization problems, Appl. Math. Comput, vol.218, issue.23, pp.11429-11450, 2012.

, Vortex control in channel flows using translational invariant cost functionals, Comput. Optim. Appl, vol.52, issue.3, pp.691-717, 2012.

T. Kato, On classical solutions of the two-dimensional nonstationary Euler equation, Arch. Rational Mech. Anal, vol.25, pp.188-200, 1967.

S. Kindermann, Convergence rates of the Hilbert uniqueness method via Tikhonov regularization, J. Optim. Theory Appl, vol.103, issue.3, pp.657-673, 1999.

M. V. Klibanov, Timonov -Carleman estimates for coefficient inverse problems and numerical applications, Inverse and Illposed Problems Series, VSP, 2004.

A. B. Krygin, Extension of diffeomorphisms that preserve volume, Funkcional. Anal. i Prilo?en, vol.5, issue.2, pp.72-76, 1971.

K. Kunisch and &. Vexler, Optimal vortex reduction for instationary flows based on translation invariant cost functionals, SIAM J. Control Optim, vol.46, issue.4, pp.1368-1397, 2007.

S. Labbé and &. E. Trélat, Uniform controllability of semidiscrete approximations of parabolic control systems, Systems Control Lett, vol.55, issue.7, pp.597-609, 2006.

J. L. Lagrange--oeuvres, Publiées par les soins, Tome, vol.14, pp.1967-1892

S. Micu and &. E. Zuazua, Regularity issues for the nullcontrollability of the linear 1-d heat equation, Systems Control Lett, vol.60, issue.6, pp.406-413, 2011.

A. Münch and &. E. Zuazua, Numerical approximation of null controls for the heat equation: ill-posedness and remedies, Inverse Problems, vol.26, issue.8, p.39, 2010.

A. A. Samarskii and &. , Vabishchevich -Numerical methods for solving inverse problems of mathematical physics, Inverse and Illposed Problems Series, 2007.

J. San-martín, T. Takahashi, and &. Tucsnak, A control theoretic approach to the swimming of microscopic organisms, Quart. Appl. Math, vol.65, issue.3, pp.405-424, 2007.

W. Yan, Y. He, and &. Y. Ma, Shape reconstruction of an inverse boundary value problem of two-dimensional Navier-Stokes equations, Internat. J. Numer. Methods Fluids, vol.62, issue.6, pp.632-646, 2010.